Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

On the asymptotic behavior of a complete bounded minimal surface in $\mathbb{R} ^3$


Authors: Francisco Martín and Santiago Morales
Translated by:
Journal: Trans. Amer. Math. Soc. 356 (2004), 3985-3994
MSC (2000): Primary 53A10; Secondary 49Q05, 49Q10, 53C42
Published electronically: January 23, 2004
MathSciNet review: 2058515
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we construct an example of a complete minimal disk which is properly immersed in a ball of $\mathbb{R} ^3$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53A10, 49Q05, 49Q10, 53C42

Retrieve articles in all journals with MSC (2000): 53A10, 49Q05, 49Q10, 53C42


Additional Information

Francisco Martín
Affiliation: Departamento de Geometría y Topología, Universidad de Granada, 18071 Granada, Spain
Email: fmartin@ugr.es

Santiago Morales
Affiliation: Departamento de Geometría y Topología, Universidad de Granada, 18071 Granada, Spain
Email: santimo@ugr.es

DOI: http://dx.doi.org/10.1090/S0002-9947-04-03451-8
PII: S 0002-9947(04)03451-8
Keywords: Complete bounded minimal surfaces, proper minimal immersions
Received by editor(s): February 4, 2003
Received by editor(s) in revised form: June 20, 2003
Published electronically: January 23, 2004
Additional Notes: This research was partially supported by MCYT-FEDER Grant no. BFM2001-3489
Article copyright: © Copyright 2004 American Mathematical Society